# SDR SIMA20240111002

- Difficulty date: January 11, 2024
- Submitted: January 14, 2024
- Operation: Air carrier
- Aircraft: N760MQ
- Make and model: Emb ERJ 170-100 STD
- Aircraft serial: 17000294
- Aircraft time: 24,003 hours, 21,106 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Sensor
- Part number: 6007300
- Condition: Failed
- Location: Break Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON CLIMB AT AROUND 400 FT BRK OVERHEAT AND LG TEMP EXCEEDANCE EICAS MESSAGES. RIGHT OB TEMP FLUCTUATING MAJORLY. ON CLIMB. STABILIZED IN FLIGHT AND BRK OVERHEAT EICAS MESSAGE WENT AWAY. BRK OVERHEAT EICAS MESSAGE CAME BACK ON DURING TAXI IN. SAME RIGHT OB BRAKE TEMP FLUCTUATING RAPIDLY.-C/A-REMOVED AND REPLACED #4 BRAKE TEMP SENSOR IAW EMB 170 AMM 32-47-01 OPS TEST GOOD MEL ITEM RESTORED MEL CLEARED
